# SDR REXA2025070200708

- Difficulty date: May 28, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 35,817 hours, 25,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670341268
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAGAGE BAY DOOR SURROUND FWD SEAL STRIKER IS CHAFED IN MULTIPLE LOCATIONS AND IS BENT. CENTER BAGAGE BAY DOOR SURROUND FWD SEAL STRIKER IS CHAFED IN MULTIPLE LOCATIONS, FOUND DEEPEST CHAFE TO BE .110'' ORIGINAL THICKNESS .165'' REMAINING THICKNESS .055'' FOUND TO BE OUT OF LIMITS IAW CRJ900 SRM 53-31-23-101-001-A02, SRM 51-12-00-001-001-A01. REMOVED CENTER BAGAGE BAY DOOR SURROUND FWD SEAL STRIKER PN: SH670-34126-8 IAW CRJ900 SRM 51-42-06-001-001-A01, SRM 51-41-02-001-001-A01, DRILLED AND LOCATED CENTER BAGGAGE BAY DOOR NEW FWD SEAL STRIKER PN:SH670-34126-8 IAWCRJ900 SRM 51-40-11-001-001-A01. INSTALLED CENTER BAGGAGE BAY DOOR NEW FWD SEAL STRIKER PN:SH670-34126-8 IAW CRJ900 SRM 51-42-06-001-001-A01, SRM 51-41-04-001-001-A01. PERFORMED LEAK TEST OF THE CENTER CARGO DOOR IAW CRJ900 AMM 52-00-00-790-801(A01). NO DEFECTS NOTED, LEAK TEST FOUND TO BE GOOD AT THIS TIME.
